# SDR 2007UALA02295

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 24,174 hours, 9,376 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Flange
- Condition: Cracked
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OFFWING ESCAPE SLIDE HAS A CRACK IN VERTICAL AFT FLANGE LOWER END, (AREA 2) 5 INCHES.  REPLACED RT OVERWING SLIDE.
